# SDR 05FDEA03148

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 44,315 hours, 8,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 859803
- Part serial: 14
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL FOUR LANDING GEAR INDICATED UNSAFE UP UPON GEAR  RETRACTION AFTER TAKE OFF BOTH PRIMARY AND SECONDARY  INDICATORS. COMPLIED WITH JRH AND CYCLED LANDING  GEAR. BOTH PRIMARY AND SECONDARY INDICATORS SHOWED  AND LOCKED. CONTINUED TO DESTINATION.    R & R PSEU PER MM 31-71-01-2.OPS CHECK NORMAL.  AS PER MOCC AND FIM, PSEU INOP.  TESTED PSEU, TEST PASSED.  PSEU LOGGED MANY FAULTS FROM THE PREVIOUS LEG (FAULTS LOGGED 21, 20, 19, 13, 11, 12) PSEU NOT IN STOCK AT HNL, PARTS ON ORDER FROM LAX.
